On the arithmetic exceptionality of polynomial mappings

Download
2018-02-01
In this note we prove that certain polynomial mappings P-g(k) (x) is an element of Z[x] in n-variables obtained from simple complex Lie algebras g of arbitrary rank n1, are exceptional.

Citation Formats
Ö. Küçüksakallı, “On the arithmetic exceptionality of polynomial mappings,” BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, vol. 50, no. 1, pp. 143–147, 2018, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/36277.